# SDR SWIA201333747

- Difficulty date: June 11, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 26,037 hours, 22,626 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  RT WING FUEL ACCESS PANEL HOLE 640BB HAS SLIGHT PITTING CORROSION AT INBD END.  RT LOWER WING PLANK COMMON TO PANEL 640BB PITTING CORROSION REPAIRED IAW REO.
